Jump to ContentJump to Main Navigation

Journal of African Languages and Linguistics

Ed. by Ameka, Felix K. / Amha, Azeb

2 Issues per year

Increased IMPACT FACTOR 2012: 0.400
ERIH category 2011: INT1

VolumeIssuePage

Issues

Titelei

Citation Information: Journal of African Languages and Linguistics. Volume 3, Issue 1, Pages –, ISSN (Online) 1613-3811, ISSN (Print) 0167-6164, DOI: 10.1515/jall.1981.3.1.0, October 2009

Publication History

Published Online:
2009-10-13

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.